EconPapers    
Economics at your fingertips  
 

A consistent talmudic rule for division problems with multiple references

M. Hinojosa (), A. Mármol () and F. Sánchez

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2012, vol. 20, issue 3, 678 pages

Abstract: We consider an extension of the classic division problem with claims, division problems with multiple references. We show that the theory of cooperative games is able to provide a single-valued allocation rule for this class of problems. Moreover, this rule can be related with the Talmud rule for the classic division problem, as in Aumann and Maschler (J. Econ. Theory 36, 195–213, 1985 ). Finally, we establish the consistency and other basic properties of the rule. Copyright Sociedad de Estadística e Investigación Operativa 2012

Keywords: Division problems; Multiple references; Cooperative games; Talmud rule; 91A06; 91A12; 91B32 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-010-0158-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:20:y:2012:i:3:p:661-678

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-010-0158-4

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:20:y:2012:i:3:p:661-678